MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL VANTAGE STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL VANTAGE STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Lot Number SH00039
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that the electrodes implanted showed a consistent caudal shift of the target.No injuries to the patient have been reported but the shift seen has resulted in displacement of the dbs (deep brain stimulation).The root cause investigation has shown that the cause was that the mri fiducial box was pushed against the inner surface of the head coil resulting in a shift of the stereotactic reference.The information and warnings in the instructions for use are sufficient for proper handling of leksell® vantagetm stereotactic system.
 
Event or Problem Description
The customer reported that electrodes implanted showed a consistent caudal shift of the target.

Brand Name
LEKSELL VANTAGE STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key9250353
Report Number9612186-2019-00008
Device Sequence Number2171708
Product Code HAW
UDI-Device Identifier07340048304375
UDI-Public07340048304375
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K190887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberSH00039
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1